# SDR VTZA990086

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 3350 · Emergency Lighting
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7233 - IAD-ORF - DURING PREFLIGHT, CREW FOUND EMERGENCY LIGHTS INOPERATIVE.  AIRCRAFT STAYED AT THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EMERGENCY POWER UNIT SUPPLY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
